# SDR BAQA089940

- Difficulty date: October 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Condition: Cracked
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 433G202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER HOUSING IS STRIPPED AND CRACKED.  FAXED SCRAP CERTIFICATION WITH MMIR. REPLACED WITH SERVICEABLE UNIT.   10/15/03
